Therapist says I'm ssri sensitive.Psychiatrist has me on 10 mg Celexa same things happening again.Help advice please.
Jethro; Don't know what type reactions you are having with SSRI'S but when you first start them we almost all have many side effects that last for 1 to 2 weeks, Then those pretty much go away and you feel better, but it takes with most 6 to 8 weeks to reach the blood level where you get the benefits of the medications. But if you really are not able to take Any SSRI'S there are lots of other medications the doctor can try on you the tricyclics group of meds and others so keep the faith they well find something to give you relief. and another thing about SSRI'S when you start them your symptoms increase most the time so you feel worse before you get to feeling better. Either way don't worry there are a lot of medications that well help you just have to talk with the doctor and find one that works for you.Chuck1957
Jethro; Like I said these problems are very common with pretty much any of the SSRI'S, but they get better with continued use it is getting through this hard time with them that you have to do. Sounds like your Doctor is keeping you on this knowing all of this and as I said it is also common to have your depression or anxiety etc get worse while you are going through this phase. we have all been through this so don't feel bad and please feel free to stay in touch with us. We understand having a lot of us gone through this. Just remember it well get better. When your body and mind get adjusted to it. And one good thing with continued use it can be like a light switch from one day to the other and many of the side effects can go away all at once. So keep your fingers crossed. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Nov 2012 • 3 answers
Posted 6 Oct 2013 • 3 answers
Posted 2 Mar 2015 • 3 answers
Posted 11 Oct 2015 • 2 answers
Posted 27 Oct 2016 • 1 answer